Authors: Došen, Kosta 
Petrić, Zoran 
Title: Representing conjunctive deductions by disjunctive deductions
Journal: Review of Symbolic Logic
Volume: 10
Issue: 1
First page: 145
Last page: 157
Issue Date: 1-Mar-2017
Rank: M21
ISSN: 1755-0203
DOI: 10.1017/S175502031600037X
Abstract: 
A skeleton of the category with finite coproducts freely generated by a single object has a subcategory isomorphic to a skeleton of the category with finite products freely generated by a countable set of objects. As a consequence, we obtain that has a subcategory equivalent with . From a proof-theoretical point of view, this means that up to some identifications of formulae the deductions of pure...
Publisher: Cambridge University Press

Show full item record

Page view(s)

20
checked on Jan 30, 2025

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.